# SDR EISA99137

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Dirty
- Location: Le Flaps
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAPS LIGHT WENT FROM GREEN TO AMBER, F/E PANEL LIGHT NORMAL.  CLEANED AND RESET L/E SLAT SWITCH.  (M)
